MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY100 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY100 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054655TP
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the power lamp on the trilogy 100 device did not light even when it was connected to the ac cord.The device was replaced with another device.The device was not in use on a patient at the time of the occurrence.The trilogy 100 device was returned to the manufacturer service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that the devices power supply printed circuit assembly (pca) had caused the issue to occur on the device.In conclusion, the device's power supply pca was replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the blower, stirring fan foam, and forty-three micron filter was replaced for a noise that occurred on the blower.This was unrelated to the reportable issue.
 
Additional Manufacturer Narrative
The reported failure of the power supply printed circuit assembly is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.Multiple service activities occur during the device¿s useful life according to the device¿s service manual.

Brand Name
TRILOGY100 VENTILATOR, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25642670
Report Number2518422-2026-027088
Device Sequence Number9680229
Product Code CBK
UDI-Device Identifier00606959025387
UDI-Public(01)00606959025387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1054655TP
Device Catalogue Number1054655TP
Device Lot Number150923
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown